# SDR R61A2020030980385

- Difficulty date: March 9, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 33,011 hours, 25,262 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17030504407
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING LOWER ANGLE ON L-H WING STUB LOWER SKIN, FOUND 1 EA STUCK FASTENER. "PERFORMED TEMPORARY REPAIR OF 1 EA DAMAGED HOLE IN THE L/H WING STUB LOWER SKIN AND SPAR 2 BY MEANS OF REAMING HOLE TO REMOVE DAMAGE,FABRICATING AND INSTALLING REPAIR BUSHINGS IAW ETD2020-170-007068 REV. A. THIS REPAIR IS CONSIDERED TEMPORARY AS IT WILL REQUIRE A DETAILED STRUCTURAL ANALYSIS. THE VALIDITY OF THIS REPAIR IS 12 MONTHS AS OF FEBRUARY, 2020 OR TILL THE SUBSTANTIATION IS CONCLUDED, WHICHEVER OCCURS FIRST.
